# SDR SRXR201808290037

- Difficulty date: August 29, 2018
- Submitted: August 29, 2018
- Operation: General aviation
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER CAP AT  XORS 975 TO  XORS 1051 HAD CORROSION.  ACCOMPLISHED A REPAIR IAW EA 011-5720-52-A7392, I/R.
